# SDR USAASB99053

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N395US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23317
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 90100722
- Condition: Misinstalled
- Location: Pax Door
- Part time: 17,983 hours
- Stage of operation: CL
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

TPA - FLT1795 - CAPTAIN REPORTED THAT DURING CLIMB-OUT FROM PBI, AN UNCOMFORTABLY LOUD NOISE WAS COMING FROM THE FORWARD ENTRY DOOR AREA.  PRESSURIZATION AS NORMAL BUT A DECISION WAS MADE TO DIVERT TO TPA DUE TO EXCESSIVE NOISE.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  IT WAS REPORTED THAT THE FORWARD ENTRY DOOR WAS PREVIOUSLY WORKED ON THE DAY BEFORE FOR CLOSING TO QUICKLY (NO SNUBBER ACTION TO SLOW CLOSING OF DOOR).  MAINTENANCE FOUND THE SNUBBER FOR THE FORWARD ENTRY DOOR INSTALLED BACKWARDS.  REPOSITIONED SNUBBER CORRECTLY.  DOOR OPERATION NORMAL.  NO PRESSURE LEAKS NOTED.  (M)
